MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO-3; OXIMETER

MASIMO - 40 PARKER LNCS NEO-3; OXIMETER
Model Number 2320
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the patient was reading low sao2, patient did not appear in distress but was just trached and on sedation.Oxygen saturation reading 84% with perfusion of 0.35-.065.A forehead probe was tried with change in reading to 90%, but no significant change in perfusion the finger probe changed to alternate location, again with no significant change in perfusion or reading.The patient was given 100% fio2 to see if saturation would increase, it did not.Non-disposable finger probe tried, perfusion only increased to 0.7 but now with sat of 95% the ear clip did not read at all, the range of sats obtained from the pt were 84-95%, all with a perfect pleth and all with a perf in the 0.5-0.65 range.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.

Brand Name
LNCS NEO-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7657491
Report Number2031172-2018-00366
Device Sequence Number122273
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public10843997000892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number2320
Device Catalogue Number2320
Device Lot Number18BBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LNCS TFA-1 SENSOR; LNCS TFA-1 SENSOR